# SDR FDEA201212074267

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA60483
- Condition: Misrepaired
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NLG HORIZONTAL PRESSURE PANEL, LT SIDE, BS 495 TO 515, "X"=30 TO "X"=39 MISREPAIRED.  REPAIRED IAW EA 1-5310-163550.  REPAIR   CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
